On an iterative method
for a system of equations
Novi Sad Journal of Mathematics, Tome 20 (1990) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1990_20_1a_1,
author = {Herceg
Dragoslav and Cvetkovi\'c Ljiljana},
title = {On an iterative method
for a system of equations},
journal = {Novi Sad Journal of Mathematics},
pages = {11-15},
year = {1990},
volume = {20},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1990_20_1a_1/}
}
Herceg Dragoslav; Cvetković Ljiljana. On an iterative method for a system of equations. Novi Sad Journal of Mathematics, Tome 20 (1990) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1990_20_1a_1/